Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 712051, 11 pages
Research Article

Criterion on -Boundedness for Oscillatory Bilinear Hilbert Transform

School of Mathematical Sciences, University of the Chinese Academy of Sciences, Beijing 100049, China

Received 18 November 2013; Accepted 28 December 2013; Published 25 February 2014

Academic Editor: Dashan Fan

Copyright © 2014 Zuoshunhua Shi and Dunyan Yan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zuoshunhua Shi and Dunyan Yan, “Criterion on -Boundedness for Oscillatory Bilinear Hilbert Transform,” Abstract and Applied Analysis, vol. 2014, Article ID 712051, 11 pages, 2014. doi:10.1155/2014/712051